# SDR AUS20030689

- Difficulty date: May 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Part number: 3037223
- Condition: Worn
- Location: Lt Eng Acc Gb
- Part time: 9,399 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE ACCESSORY GEARBOX OIL BREATHER CARBON SEAL WORN AND LEAKING.
